# SDR UALA2012050302622

- Difficulty date: May 2, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 43,209 hours, 9,414 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DEPARTED WITH MEL-2315B SATCOM VOICE INOPERATIVE.  FLIGHT HAS NOW LOST SATCOM DATA AS WELL. CYCLED AND RESET SATCOM LT HIGH CIRCUIT BREAKER & PERFORMED SATCOM CALL AND BOTH TRANSMIT AND RECEIVE PER AMM.
